| Catalog Number |
364391 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that before using one (1) bd preset¿ eclipse¿, the white non-patient shield was missing from the needle.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd did not receive samples or photographs from the customer in support of this complaint.Bd visually inspected 10 retained samples and observed no missing iv shields.A review of the device history record indicated a quality notification was raised for this issue.However, lot passed all in-process and final quality checks for lot release.This complaint has not been confirmed for the indicated failure mode: empty/missing.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description